# SDR GTIA9700180

- Difficulty date: March 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N934ML
- Make and model: Doug DC-9-31
- Aircraft serial: 47526
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DTW - AFT SUPPLY ROOM EMERGENCY 'EXIT' LIGHT INOPERABLE (BROKEN WIRE).  FOUND WIRE PULLED OUT OF WIRE SPLICE.  REPAIRED WIRE.  LIGHT OPS CHECK GOOD.  (X)
